# SDR 95UALA32012

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Malfunctioned
- Location: Control Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, AIRCRAFT WANTED TO FLY RIGHT WING DOWN, NOT STRAIGHT.  AFTER ALTITUDE WAS REACHED, PROBLEM WENT AWAY.  AFTER REACHING AN ALTITUDE OF 12788 CREW STATED THAT IN CLIMB AIRCRAFT TENDED TO FAVOR LT WING LOW AND AT HIGHER THAN NORMAL CRUISE FAVORED RT WING LOW CREW HAD NO ECAM MESSAGES AND NO MESSAGES ON POST FLIGHT REPORT.
